Home » Travels » An Adventure in Asia!

An Adventure in Asia!

16 February 2017

Last fall Glen found out about this East Asia cruise on the luxury ship Oceania Nautica, so we are going with our Margarita Friday friends who introduced us, Ruth & George, plus Glen & I are seeing Disneyland Hong Kong and Disneyland Shanghai before & after the 15-day cruise to 4 different countries! What a trip this will be! Here’s the itinerary so far, and we have free wifi at both Disney hotels and on the ship, so hopefully it will work well enough to post updates and photos along the way!

 

Sat Feb 18th Hong Kong
land 8:10am
straight to Disney – 15 minute taxi?
Hong Kong Disneyland Hotel
A 10-minute walk from Disneyland┬« Hong Kong, this Victorian-style resort overlooking the South China Sea is a 12-minute walk from a metro station and 12 km from Hong Kong’s Central Business District.
pick up park tickets at hotel desk

11am-12:30pm Signature Disney Dim Sum @ Crystal Lotus @ hotel

Disneyland Hong Kong!
how late can we stay up vs. jet lag? ­čśë

Sun Feb 19th Hong Kong
Disneyland Hong Kong!

Mon Feb 20th Hong Kong
check out by 2pm from Hong Kong Disneyland Hotel
12pm early check-in to cruise ship Oceania Nautica
afternoon walking around Hong Kong
6pm ship sails
6-7pm group welcome reception in Deck 5 Forward
dinner in dining room

Tues Feb 21st Cruising the Taiwan Strait
10-12 lecture
8pm dinner reservation for 4 at Toscana

Wed Feb 22nd Taipei, Taiwan
7:45am Britta & Ruth Taipei Hot Springs (8 hrs)
Yangmingshan National Park, local lunch, Cal La Young Garden Resort in the Jinshan District most hot springs in Taiwan, afternoon tea, bring bathing suit & bathing cap, bathing caps available for purchase onsite

8:30am Glen & George Highlights of Taipei (4.5 hrs)
National Palace Museum, Memorial Hall (no lunch)

4pm sail
dinner in dining room

Thurs Feb 23rd Okinawa, Japan
2:30pm Naha Highlights (4.5 hrs)
former capital of Ryukyu kings, Shuri Castle, Shikina en Garden, Kokusai-dori (Naha’s main street)
9pm sail
dinner in dining room

Fri Feb 24th Cruising the East China Sea
8:30pm dinner for 4 at Polo Grill

Sat Feb 25th Kyoto (Kobe), Japan
8:45am Highlights of Osaka (5 hrs)
Kobe to Osaka, Osaka Castle, Shitennoji (oldest Buddhist temple in Japan)
dinner in dining room? or out in Kobe/Kyoto? docked all night

Sun Feb 26th Kyoto (Kobe), Japan
7:45am Traditional Kyoto (9.5 hrs)
Kinkakuji Golden Pavilion shogun villa built in 1394, Nijo Castle 1603 walls & moat, local lunch, Sanjusangendo “hall with 33 bays” displaying 1001 statues of Kannon Buddhist Goddess of Mercy
6pm sail
dinner in dining room

Mon Feb 27th Hiroshima, Japan
8:45am Hiroshima & Miyajima Exploration (7.25 hrs)
Peace Memorial Park, local lunch, ferry to Miyajima Island, red O-torii Gate in the sea guarding the Itukushima Shrine
4pm sail
dinner in dining room

Tues Feb 28th Nagasaki, Japan
1:15pm Highlights of Nagasaki (3 hrs)
Nagasaki Peace Park & Atomic Bomb Museum
7pm sail
dinner in dining room

Wed Mar 1st Crusing the East China Sea
10-12 lecture
9pm dinner for 4 at Toscana

Thurs Mar 2nd Seoul (Incheon), South Korea
8am DMZ Third Tunnel & City (8 hrs)
Drive along Unification Road, Freedom Bridge, DMZ in Imjingak, briefing by military personnel, guided museum tour, DMZ 3rd Tunnel 240 ft underground designed for a surprise attack on Seoul, Dora Observatory for cross-border views of Propaganda Village, traditional Korean lunch, Insadong living museum shopping district.
(photography restricted in the DMZ, carry passport at all times!)
5pm sail
dinner in dining room

Fri Mar 3rd Dalian, China
12pm Walking Tour of Dalian with Kite Flying (3.5 hrs)
Dalian Port drive to Zhongshan Square, walk to People Square, Friendship Square, Victory Square, Qingniwaqiao shopping area, to People Square formerly known as Stalin Square, bar for refreshments, tea, soft drinks, drive to Labor Park for kite flying weather permitting.
4pm sail
4pm lecture
dinner in dining room

Sat Mar 4th Bejing (Tianjin), China
7:30am The Great Wall of Huangyahuan (8.5 hrs)
2.5 hr drive through North China countryside to the “Yellow Cliff Pass” Great Wall, Phoenix Tower, Eight Diagram Pass Castle, local lunch, 2hr drive back to ship.
4pm sail
dinner in dining room

Sun Mar 5th Cruising the East China Sea
10-12 lecture
5:30pm group open bar reception
6:30pm group farewell dinner @ Polo Grill (Deck 10 aft)

Mon Mar 6th at sea to Shanghai
free day on board
9:30pm arrive Shanghai

Tues Mar 7th Shanghai
8am disembark
see some of Shanghai first?
Shanghai Disneyland Hotel
pick up park tickets at hotel desk
book character breakfast buffet? time must be booked at concierge desk
Disneyland Shanghai!

Wed Mar 8th Shanghai
Disneyland Shanghai!

Thurs Mar 9th Shanghai
6:30-10:30am character breakfast buffet? time must be booked at concierge desk
check out 11am from Shanghai Disneyland Hotel
more Shanghai sightseeing?
airport by 4pm
6pm flight home

Travels , , , , , , , , , , , , , , , , , , ,

No Comments to “An Adventure in Asia!”

Leave a Reply

(required)

(required)



+ 6 = eleven